# SDR AALA20130731018

- Difficulty date: July 3, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 37,529 hours, 11,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS AT BS 580 BELOW FORWARD CARGO DOOR & STRINGERS 26 TO 27 RIGHT DAMAGED.  INSTALLED DOUBLER REPAIR IAW EA B757-53-030739.
